I was on Lexapro for 3 years, it kind of stopped working so I went on 10mG Prozac, I was on it in my 20's and it was great so I suggested it... I'm 50 now... The transition has been horrible... 3 weeks into the Prozac and I am still having body sensations, and heart palpitations... I wore a heart monitor for 24 hours, and cardi said my heart is fine, no issues... so why is it happening? My heart skips a beat once in a while, My cardi said don't worry about it. Seeing the shrink tomorrow to see about changing or adjusting meds. I have been afraid ever since I started this prozac. Only 10mg... So if my heart is good then its the Prozac right? Oh and I can't stop crying today lol
I am having heart palpitations since I transitioned from Lexapro to Prozac and I HATE IT?
Question posted by ereihs on 9 Dec 2021
Last updated on 10 December 2021 by Windchimes123
I hope your doc was able to help you today.
I don't have any personal experience with these drugs but I'm a nurse and if like to help you figure it out.
First off, I know how you feel because I had a similar situation with different meds.
Next, Let's stop crying because it's not going to help you feel better. Actually, the Prozac may be distorting your thinking because you haven't been on it to be fully adjusted.
You did tell me something about crying and sadness.
During medication changes or fose increases, you need to be aware they have earnings that suicidal thoughts or actions may occur. Do you feel that you can identify with that statement now? I always tell my.patients to choose a spouse or close family member that you are going through changes in your meds and this is a adverse reaction. Ask them if they could be your buddy partner and to let you know if they think your behavior is different. Take notice if you are becoming more impulsive, trouble sleeping, forgetting how you drove somewhere but doing remember driving, changes in eating patterns (some drugs make you ravenously hungry) so being depressed is bad enough but depressed and 30lbs heavier! Yikes! New reason to be depressed.
I had the impulsive thing going on once and no one recognized even though it isn't me at all. I ran across ebay prior to going on a 2 full days driving trip. Well, I spent two days bidding on every auction I could find!
The second day, I found it way more fun to multi-task by doing multiple auctions every few minutes! I got home and my mail lady was waiting for me. So easy husband! Lol... You get the idea and that's why having someone available to watch this type of things.
I have enough crafting equipment, though I never made anything in my life, to open a retail shop!
Let me know if you got all your questions answered by your doctor. If not, we can go through the technical stuff.
I'm sorry to say, the body does change from being a twenty-something and the 50’s! But you become more beautiful on the inside! Lol...
There are also ways to help your situation that works while exactly following your medication schedule.
lexapro, prozac, arrhythmia, heart
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.